Estimators for the population mean in the case of missing data


KADILAR C. , ÇINGI H.

COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, vol.37, no.14, pp.2226-2236, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 14
  • Publication Date: 2008
  • Doi Number: 10.1080/03610920701855020
  • Title of Journal : COMMUNICATIONS IN STATISTICS-THEORY AND METHODS
  • Page Numbers: pp.2226-2236

Abstract

We propose a class of estimators for the population mean when there are missing data in the data set. Obtaining the mean square error equations of the proposed estimators, we show the conditions where the proposed estimators are more efficient than the sample mean, ratio-type estimators, and the estimators in Singh and Horn (2000) and Singh and Deo (2003) in the case of missing data. These conditions are also supported by a numerical example.